# SDR 95ZZZX4158

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564418
- Condition: Corroded
- Location: Bs 950
- Part time: 47,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF COMPLYING WITH SB 53-159, BELLY SKIN REPLACEMENT STRINGER P/N 65-56441-8 WAS FOUND CORRODED ALONG TOP SIDE.  STRINGER WAS REPAIRED.  SUBMITTER STATED CAUSE OF CORROSION WAS EITHER MOISTURE BUILD-UP OR LACK OF FINISH ON THE PART.
